Issue Structure
Accepted Papers
Printed Papers
Contributing Authors
Contributing Subjects
Last Issue
(Vol. 8, N. 2, 2016)
Papers
Miscellany
Issues
Vol. 8, N. 2, 2016
Vol. 8, N. 1, 2016
Vol. 7, N. 2, 2015
Vol. 7, N. 1, 2015
Vol. 6, N. 2, 2014
Vol. 6, N. 1, 2014
Vol. 5, N. 2, 2013
Vol. 5, N. 1, 2013
Vol. 4, N. 2, 2012
Vol. 4, N. 1, 2012
Vol. 3, N. 2, 2011
Vol. 3, N. 1, 2011
Vol. 2, N. 2, 2010
Vol. 2, N. 1, 2010
Vol. 1, N. 2, 2009
Vol. 1, N. 1, 2009
 

Contents
Jaen J. Approx. Volume 7, Number 2
December 28, 2015


Papers

Mehrdad Simkani (151-164)
Regions of convergence for rational function series  Full text 
Fabiín E. Levis and Claudia N. Rodríguez (165-175)
Multipoint Padé Approximants as Limits of Rational Functions of Best Approximation, Complex Domain  Full text 
Thomas Kunkle (177-201)
More on Favard interpolation from subsets of a rectangular lattice  Full text 
Martin D. Buhmann and Feng Dai (203-230)
Compression using quasi-interpolation by radial basis functions  Full text 
Fahreddin G. Abdullayev and Pelin Özkartepe (231-261)
Uniform and poitwise polynomial inequalities in regions with cusps in the weighted Lebesgue space  Full text 
Tivadar Danka (263-289)
Christoffel functions on Jordan curves with respect to measures with jump singularity  Full text 
Yauheni Rouba, Kanstantin Smatrytski and Yauheni Dirvuk (291-308)
Rational quasi-Hermite-Fejér-type interpolation and Lobatto-type quadrature formula with Chebyshev-Markov nodes  Full text 

Contact: jja@ujaen.es
fax: +34953211871
©Jaen Journal on Approximation
Last update: 18/10/2017,
Optimized for: iexplorer 7
Web design and programming:
Antonio Jesús López Moreno